Title

Towards a Combinatorial Classification of Skew Schur Functions

Publication Date

2009

Journal

Transactions of the American Mathematical Society

Volume

361

Issue

8

First Page

4437

Last Page

4470

Abstract

We present a single operation for constructing skew diagrams whose corresponding skew Schur functions are equal. This combinatorial operation naturally generalises and unifies all results of this type to date. Moreover, our operation suggests a closely related condition that we conjecture is necessary and sufficient for skew diagrams to yield equal skew Schur functions.